# SDR DHL2002873503

- Difficulty date: September 13, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 564420507
- Condition: Dented
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R: 0693 RT. ELEVATOR UPPER EXTERNAL SKIN SHOWS SEVERAL DENTS ( XE132.000 TO XE141.250) ( MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW E.O. DHL020902 ED-3122, EO SEMAN 2002736 REMOVED FASTNERS IAW SRM51-1-21A PG. 4. TRIMMED OUT DAMAGED SKIN SEGMENT IAW EO DHL020902 , ED-3122 , EO SEMAN 2002736. CLEANED , TREATED , AND PRIMED AREA IAW SRM 51-1-8B FABRICATED A NEW SKIN SEGEMENT ( 2024T3AL.032) AN INNERSPLICE ( 2024T3AL.040) AND A FILLER ( 2024T3 AL .016) IAW EO DHL020902, ED-3122, EO SEMAN 2002736. CLEANED , TREATED , AND PRIMED NEW SKIN , INTERIOR SURFACE, INNER SPLICE AND FILLER IAW SRM 51-1-8B. APPLIED  PRC SEALANT ON FAYING SURFACES IAW SRM51-1-15 PAGE 1. INSTALLED NEW SKIN , INNER SPLICE AND FILLER O
